Q. How can we manage hypothyroidism?

Answered by
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
and medically reviewed by iCliniq medical review team.
Published on Aug 02, 2018

Hi doctor,

I have thyroid problem, deficiency of vitamin D, gastric issue and my hands get numb. Sometimes I get burning and pain on the left side of the chest. I also have a lot of stress and anxiety. My weight is increasing day by day. I feel lethargic and I have frequent urination. I am taking Thyroxine 12.5 mg and tablet Uprise D3 60K two times a week for eight weeks, tablet Neurobion forte once a day for one month, tablet Shelcal 500 mg once a day for one month.

Dr. Mahmoud Ahmed Abelrahman Abouibrahim

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

The symptoms like numbness in hands, weight gain and lethargic are most likely due to hypothyroidism which may require increasing the dose of thyroxine medication. Please provide me with the latest TSH (thyroid stimulating hormone) result. Frequent urination occurs due to many causes. The most important is an infection in the urinary tract. Do you have pain while urinating or any change in urine color? Please provide me with more details.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

My TSH is 7.01 mIU/L. I have done the urine test. The color of my urine has changed. It is pale yellow now, and sometimes I have pain and burning sensation on the left side of the chest. I am irritated with the burning sensation and the gastric issue.

Dr. Mahmoud Ahmed Abelrahman Abouibrahim

General Medicine Internal Medicine
#

Hi,

Welcome back to icliniq.com.

As your TSH level is high, it means that your hypothyroidism is not well controlled. Upgrade the dose of thyroxine after consulting a physician. The symptoms of weight gain and hand numbness will improve if your thyroid hormones are adequate in your body. Burning sensation in the chest is due to gastritis and acid reflux.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will increased TSH level harm the baby's brain growth?

Query: Hi doctor, I am 26 years old. My height is 5'1" and weight is 52.4. I am 20 weeks pregnant now. I underwent a surgery for complete thyroidectomy and I am taking Thyroxin 100 mcg regularly. In my first trimester, the TSH level was 0.31 and the doctor advised me to continue the same dosage of medici...  Read Full »

I am having intermittent palpitations. Is it due to hypothyroidism?

Query: Hello doctor, I am 28 years old. Experiencing intermittent palpitations from last three months. ECG, echo, TMT is normal. The lipid profile shows increased triglycerides in serum 189 mg/dl. Recently, I was diagnosed with subclinical hypothyroidism for which I am taking Levothyroxine from last one m...  Read Full »

Can improper sexual intercourse make it difficult to get pregnant?

Query: Hello doctor, I have been trying to conceive for the past six months without any success. I have done FSH, LHS, TSH, Prolactin tests (all normal). My AMH is 3.73. I have also done TVS where a 3 cm post fundal fibroid was found. My husband’s sperm analysis is also fine. What should I do now? I...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.